| Catalog Number |
PSR3D |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product was not returned for the manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-01771.
Event or Problem Description
The patient was undergoing a thrombectomy procedure using a velocity delivery microcatheter (velocity) and a penumbra system 3d revascularization device (psr3d).During the procedure, the physician experienced difficulty advancing the psr3d through the velocity and, therefore, the psr3d and velocity were removed.It was reported that the patient¿s vessels had extreme tortuosity and calcification.The procedure was completed using a penumbra system 4max reperfusion catheter (4maxc).There was no report of an adverse effect to the patient.